# SDR SWAA2024100744429

- Difficulty date: October 2, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 56,942 hours, 34,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L2 DOOR INOP<[01] RELAMPED EMERGENCY LIGHT AT L2 DOOR IAW AMM 33-51-04. OPS CHECK GOOD AT THIS TIME.
